Journal of the Mathematical Society of Japan

On affinely connected manifolds admitting groups of affine motions with complex reducible linear isotropy groups.

Hidekiyo WAKAKUWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 4 (1960), 373-384.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147727

Digital Object Identifier
doi:10.2969/jmsj/01240373

Mathematical Reviews number (MathSciNet)
MR0137072

Zentralblatt MATH identifier
0095.36401

Subjects
Primary: 53.55

Citation

WAKAKUWA, Hidekiyo. On affinely connected manifolds admitting groups of affine motions with complex reducible linear isotropy groups. J. Math. Soc. Japan 12 (1960), no. 4, 373--384. doi:10.2969/jmsj/01240373. https://projecteuclid.org/euclid.jmsj/1261147727


Export citation